<  Back to the Polytechnique Montréal portal

Items published in "2009"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Department | Document subtype | No Grouping
Jump to: R
Number of items: 3.

R

Raouf, J., & Boukas, E.-K. (2009). Stabilisation of singular Markovian jump systems with discontinuities and saturating inputs. IET Control Theory and Applications, 3(7), 971-982. External link

Raouf, J., & Boukas, E.-K. (2009). Stabilization of Singular Markovian Jump Systems With Discontinuities and Saturating Inputs. Journal of Optimization Theory and Applications, 143(2), 369-389. External link

Raouf, J., & Boukas, E.-K. (2009). Stochastic output feedback controller for singular Markovian jump systems with discontinuities. IET Control Theory and Applications, 3(1), 68-78. External link

List generated on: Mon Apr 22 07:01:46 2024 EDT